Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Reviews and Descriptions of Tables and Books

Journal: Math. Comp. 62 (1994), 941-943
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] C. Canuto, M. Y. Hussaini, A. Quarteroni, and T. Zang, Spectral methods in fluid dynamics, Springer Series in Computational Physics, New York, 1988. MR 917480 (89m:76004)

Additional Information

Article copyright: © Copyright 1994 American Mathematical Society

American Mathematical Society